Year 2020, Volume 49 , Issue 5, Pages 1753 - 1760 2020-10-06

In this work we study some properties of the normalized form of generalized Dini function like close-to-convexity of some order and close-to-convex with respect to another convex function. Furthermore, we investigate sufficient conditions which these functions are uniformly $k$-starlike functions of complex order $b$ in the open unit disk, and some consequences of the main results are also presented.

****************************************************************************************************************************

Analytic functions, univalent function, Bessel functions of first kind of order $\nu$, modified Dini function, starlike, convex and close-to-convex functions of order $\alpha$
  • [1] D. Bansal, M.K. Soni and A. Soni, Certain geometric properties of the modified Dini function, Anal. Math. Phys. 9, 1383–1392, 2019.
  • [2] Á. Baricz, E. Deniz and N. Yagmur, Close-to-convexity of normalized Dini functions, Math. Nachr. 289, 1721–1726, 2016.
  • [3] Á. Baricz, P.A. Kupán and R. Szász, The radius of starlikeness of normalized Bessel functions of the first kind, Proc. Amer. Math. Soc. 142 (6), 2019–2025, 2014.
  • [4] Á. Baricz, S. Ponnusamy and S. Singh, Modified Dini functions: monotonicity pat- terns and functional inequalities, Acta Math. Hungar. 149 (1), 120–142, 2016.
  • [5] Á. Baricz, E. Toklu and E. Kadioğlu, Radii of starlikeness and convexity of Wright functions, Math. Commun. 23 (1), 97–117, 2018.
  • [6] S.Z.H. Bukhari, J. Sokól and S. Zafar, Unified approach to starlike and convex func- tions involving convolution between analytic functions, Results Math. 73, Article num- ber: 30, 2018.
  • [7] M.U. Din, M. Raza, S. Hussain and M. Darus, Certain geometric properties of gen- eralized Dini functions, J. Funct. Spaces, 2018, Art. ID 2684023, 1–9, 2018.
  • [8] A.W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56, 87–92, 1991.
  • [9] A.W. Goodman, On uniformly starlike functions, Ann. Polon. Math. 155, 364–370, 1991.
  • [10] S. Kanas and A. Wiśniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105, 327–336, 1999.
  • [11] S. Kanas and A. Wiśniowska, Conic regions and k-starlike functions, Rev. Roumaine Math. Pures Appl. 45 (4), 647–657, 2000.
  • [12] J.K. Prajapat, Certain geometric properties of the Wright functions, Integral Trans- forms Spec. Funct. 26 (3), 203–212, 2015.
  • [13] D. Răducanu, Geometric properties of Mittag-Leffler functions, in: Models and The- ories in Social Systems, Studies in Systems, Decision and Control 79, 403–415, Springer, Cham, 2018.
  • [14] F. Rönning, On starlike functions associated with parabolic regions, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 45, 117–122, 1991.
  • [15] F. Rönning, Uniformly convex functions and a corresponding class of starlike func- tions. Proc. Amer. Math. Soc. 1 (18), 189–196, 1993.
  • [16] S. Owa, M. Nunokawa, H. Saitoh and H.M. Srivastava, Close-to-convexity, starlike- ness and convexity of certain analytic functions, Appl. Math. Lett. 15, 63–69, 2002.
  • [17] S.K. Sahoo and N.L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math. 113 (1), 93–108, 2015.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-9176-3932
Author: Ebrahim ANALOUEİ ADEGANİ
Institution: Shahrood University of Technology
Country: Iran


Orcid: 0000-0001-8026-218X
Author: Teodor BULBOACA
Institution: Babes-Bolyai University
Country: Romania


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms552260, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1753 - 1760}, doi = {10.15672/hujms.552260}, title = {New properties of the generalized Dini function}, key = {cite}, author = {Analouei̇ Adegani̇, Ebrahim and Bulboaca, Teodor} }
APA Analouei̇ Adegani̇, E , Bulboaca, T . (2020). New properties of the generalized Dini function . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1753-1760 . DOI: 10.15672/hujms.552260
MLA Analouei̇ Adegani̇, E , Bulboaca, T . "New properties of the generalized Dini function" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1753-1760 <https://dergipark.org.tr/en/pub/hujms/issue/57199/552260>
Chicago Analouei̇ Adegani̇, E , Bulboaca, T . "New properties of the generalized Dini function". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1753-1760
RIS TY - JOUR T1 - New properties of the generalized Dini function AU - Ebrahim Analouei̇ Adegani̇ , Teodor Bulboaca Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.552260 DO - 10.15672/hujms.552260 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1753 EP - 1760 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.552260 UR - https://doi.org/10.15672/hujms.552260 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics New properties of the generalized Dini function %A Ebrahim Analouei̇ Adegani̇ , Teodor Bulboaca %T New properties of the generalized Dini function %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.552260 %U 10.15672/hujms.552260
ISNAD Analouei̇ Adegani̇, Ebrahim , Bulboaca, Teodor . "New properties of the generalized Dini function". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1753-1760 . https://doi.org/10.15672/hujms.552260
AMA Analouei̇ Adegani̇ E , Bulboaca T . New properties of the generalized Dini function. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1753-1760.
Vancouver Analouei̇ Adegani̇ E , Bulboaca T . New properties of the generalized Dini function. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1753-1760.